# SDR FDEA200905271802

- Difficulty date: May 27, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11F
- Aircraft serial: 48480
- Aircraft time: 53,607 hours, 8,350 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE LOWER ACCESS AT STATION XOS 1003 INBOARD RIB FOUND CRACKED.  REMOVED IAW SRM 51-31-01. VOLUME II REVISION 40 AND REPLACED WITH A NEW RIB IAW SRM 51-33-01 VOLUME II REVISION 40. REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 107.
